A matrix-geometric analysis of queueing systems with periodic service interruptions

M.J.A. Eenige, van, J.A.C. Resing, J. Wal, van der

Research output: Book/ReportReportAcademic

41 Downloads (Pure)

Abstract

In this paper, two queueing models with periodic (cyclic) service interruptions are studied, one in discrete time and one in continuous time. For both models, the matrix-geometric approach is used to obtain the equilibrium distribution of the number of customers in the system. From this equilibrium distribution, one can compute the stationary sojourn time distribution and study the effects of interruptions on the probability a customer receives service before some specific due date. Examples show the influence on this probability of balancing interruptions over a cycle. Keywords: Queueing systems, periodic service interruptions, matrix-geometric approach, sojourn times, tail probabilities, due dates.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages17
Publication statusPublished - 1993

Publication series

NameMemorandum COSOR
Volume9332
ISSN (Print)0926-4493

Fingerprint Dive into the research topics of 'A matrix-geometric analysis of queueing systems with periodic service interruptions'. Together they form a unique fingerprint.

  • Cite this

    Eenige, van, M. J. A., Resing, J. A. C., & Wal, van der, J. (1993). A matrix-geometric analysis of queueing systems with periodic service interruptions. (Memorandum COSOR; Vol. 9332). Technische Universiteit Eindhoven.